# SDR AALA20090806TUL26

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 31,294 hours, 14,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bushing
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 5 SLAT INBOARD KNUCKLE FITTING WORN.  REMOVED AND REPLACED BUSHINGS (272A103-1) ON RIGHT NUMBER 5 SLAT INBOARD KNUCKLE.
